# SDR QMLA2014071614085

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 1,157 hours, 3,834 cycles
- Engine: Allsn 250C47B
- Engine time: 1,080 hours, 2,049 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING NORMAL SHUTDOWN A FADEC DEGRADE LIGHT AS THE THROTTLE WAS PLACED TO OFF.  THE MECHANIC ARRIVED & VERIFIED OVERSPEED TEST 4 & 5 FAIL & AN OVERSPEED FAIL.  VERIFIED ALL CONNECTORS TO BE CLEAN & SECURE IAW RR 250 C47B MM CHPT 73-25-01 FAULT ISOLATION MANUAL.  THE FAULTS WERE THEN CLEARED.  PERFORMED A GND RUN WITH NO DISCREPANCIES NOTED.  THE ACFT WAS RETURNED TO SERVICE AT THAT TIME.
